# SDR CA141027009

- Difficulty date: October 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,898 hours
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CHANGING A FLAP DRIVE CABLE DURING A SCHEDULED MAINTENANCE TASK, MAINTENANCE PERSONNEL NOTICED THE EXTERNAL POWER WIRES TOUCHING THE EDGE OF THE AFT SPAR.  FURTHER INSPECTION REVEALED MINOR CHAFING ON THE WIRE CAUSING A SHINY SURFACE ON THE SPAR.  THE RING TERMINALS WERE ADJUSTED FOR CLEARANCE TO MITIGATE FURTHER WEAR & POTENTIAL ELECTRICAL ISSUES. THE EXTERNAL POWER CABLE WAS INSPECTED FOR SERVICEABILITY AND THE SPAR WAS FURTHER INSPECTED FOR ADDITIONAL WEAR. NO ADDITIONAL FAULTS WERE FOUND. THE ACFT WAS RETURNED TO SERVICE AFTER THE SCHEDULED MAINTENANCE TASKS WERE COMPLETED.
